# SDR IPXA11566096

- Difficulty date: March 31, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N66168
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT CARGO DOOR LOWER EDGE FRAME IS GOUGED 31" FROM THE FWD EDGE.  REPLACED EDGE BEAM IAW SRM 52-30-02-1A, SRM 52-30-02-0I, SRM 51-40-02-0G, SRM 51-40-08-0G, AMM 51-41-00-2.
